# SDR SIMA20160826003

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 32,194 hours, 27,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Fod
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM THE INSIDE WILL ONLY OPEN FROM THE OUTSIDE.  INSPECTED MAIN CABIN DOOR IAW AMM 52-10-01 FOUND LATCH SPRING MECHANISM BRKOEN.  DURING TROUBLESHOOTING FOUND FOD IN LOCK MECHANISM, REMOVED FOD AND C/W OPS CHECK IAW AMM 52-18-00, OPS CHECK GOOD
